Create an Account - Increase your productivity, customize your experience, and engage in information you care about.
Deputy Administers Narcan, Revives Female Who Overdosed
A Spokane Valley Deputy responding to a possible heroin overdose found the adult female unresponsive and pale. A faint pulse was detected, her lips were blue, and there were little to no sounds of breathing. After administering two doses of Narcan, the female began to regain color in her face and lips. A short time later, she was conscious, alert, and able to walk herself out to the awaiting ambulance.
On July 6, 2019, at approximately 12:50 a.m., Spokane Valley Deputy Michael Vicini responded to a medical call of a possible heroin overdose at an apartment in Spokane Valley.
The caller reported a female in her 20’s was overdosing on heroin and going in and out of consciousness.
Deputy Vicini was nearby and quickly responded to the apartment. The first to arrive, Deputy Vicini found the female laying on a bed. She was unresponsive, pale, her body was limp, and her lips were blue. He moved her to the floor and was able to detect a slight pulse and little to no sounds of breathing.
Deputy Vicini administered one nasal dose of Narcan and continued to monitor the female’s condition. After several minutes, she was still unresponsive, and her condition hadn’t improved. Deputy Vicini administered a second dose of Narcan, and soon after, he began to observe a change in the female’s breathing. The color started to return to her face and lips, and she became responsive to pain.
Spokane Valley Fire personnel arrived at the scene and took over her medical care. She became fully alert and was able to walk on her own out to an ambulance which transported her to a hospital for further treatment.